# SDR 2019FA0000013

- Difficulty date: January 17, 2019
- Submitted: January 18, 2019
- Operation: General aviation
- Aircraft: N3558X
- Make and model: Piper PA-31-350
- Aircraft serial: 318052073
- Aircraft time: 14,043 hours
- Engine: Lyc TIO540J2BD
- Engine time: 7,106 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: TIO540J2BD
- Part serial: L779061A
- Condition: Malfunctioned
- Location: Left
- Part time: 7,106 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, K
- Precautionary procedure: A

## Discrepancy

LEFT-HAND ENGINE LOST PARTIAL POWER AND SUBSEQUENTLY BEGAN LEAKING OIL.
